Sunday, 12 February 2023
  0 Replies
  193 Visits
  Subscribe
Hi, I am a 26 M Southeast Asian, non-diabetic, hypertensive. I had an AKI last year due to renal hypoperfusion secondary to dehydration which may have been aggravated by my anti-hypertensive medication (Candesartan 8 mg). I had a negative dipstick for protein during my hospitalization.

I recovered quickly after IV fluid administration and the doctors switched me to a beta-blocker (carvedilol 12.5mg) since they discovered I had tachycardia.

This January, my doctor and I decided to switch back to candesartan since I had episodes of extreme fatigue with carvedilol. During this time, my doctor requested labs and we discovered that I had a high FT4 and a UACR of 10 mg/mmol (microalbuminuria).

My serum creatinine ranges from 74-88 umol/L which was my usual levels prior to the AKI. My latest EGFR is 123 with serum creatinine of 74 umol/L. My heart rate is usually 80-90s. Occasionally 100s.

My doctor has referred me to an endocrinologist and I was wondering if I should be referred to a nephrologist too. Could my high UACR be due to residual damage from the AKI or from my high thyroid hormone levels?

Would greatly appreciate to hear your opinion. Thanks!
There are no replies made for this post yet.
Submit Your Response
Upload files or images for this discussion by clicking on the upload button below.
Supported: gif,jpg,png,zip,rar,pdf,jpeg,doc,docx,xls,xlsx
· Insert · Remove
  Upload Files (Maximum 10MB)

Sharing your current location while posting a new question allow viewers to identify the location you are located.

ukidneyisup